Preconditioning for Large-Scale Boundary Integral Equations in Electromagnetics [Open Problems in CEM]

Carpentieri, B ORCID: 0000-0002-0516-0033, 2014. Preconditioning for Large-Scale Boundary Integral Equations in Electromagnetics [Open Problems in CEM]. IEEE Antennas and Propagation Magazine, 56 (6), pp. 338-345. ISSN 1045-9243

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Antennas and Propagation Magazine
Creators: Carpentieri, B.
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Date: December 2014
Volume: 56
Number: 6
ISSN: 1045-9243
Identifiers:
NumberType
10.1109/MAP.2014.7011082DOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 20 May 2016 09:46
Last Modified: 09 Jun 2017 14:02
URI: http://irep.ntu.ac.uk/id/eprint/27837

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year